Symptoms Of An Advil Overdose: The Side Effects Are Brutal
You know that feeling when you’ve taken too much Advil and everything starts moving in slow motion? You’re at work and you can’t remember what you were talking about five seconds ago. Okay, maybe that’s a bit of an exaggeration, but the effects of taking too much Advil are serious and can lead to some pretty nasty side effects.
Symptoms Of An Advil Overdose
If you or someone you know has overdosed on Advils, the side effects can be brutal. A person may feel dizzy, lightheaded, and weak. In extreme cases, an Advils overdose can cause seizures, coma, and even death. If you or someone you know exhibits any of these symptoms, seek immediate medical attention.
How To Prevent A Bad Advil Overdose
Symptoms of an Advil overdose can be brutal, and can quickly lead to serious health consequences. If you or someone you know is experiencing any of the following symptoms, it is important to seek medical attention as soon as possible: drowsiness, confusion, seizures, hallucinations, or coma.
If you believe that someone has overdosed on Advils, the best thing to do is call 911 immediately. While emergency responders will be able to help save a life in most cases, there is always the risk of death from an overdose.
Treating An Injured Body With Medicine
When you’re injured, the last thing you need is to add to your pain with Advil overdose symptoms. Here are just a few of the side effects you can expect when taking too much of this over-the-counter medication.
- Memory problems
- Nausea and vomiting
- Difficulty breathing
Other Side Effects Of Advil
Symptoms of an Advil overdose can be brutal. The side effects can include: drowsiness, nausea, vomiting, diarrhea, dizziness, confusion, difficulty breathing, seizures, and even death. If you or someone you know is suffering from any of these symptoms after taking an over-the-counter medication like Advil, please seek medical help immediately.